# SDR SWAA2015062641148

- Difficulty date: June 17, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 43,333 hours, 24,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BCA1504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT STATION 772, RBL 3.  REPAIRED SUPPORT IAW EA.
